Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: front
Hover to Zoom
Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: back
Hover to Zoom
Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: left
Hover to Zoom
Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: right
Hover to Zoom
Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: top
Hover to Zoom
Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape Perspective: bottom
Hover to Zoom

Children's Tylenol Cold & Flu Liquid Oral Suspension, Grape

4.81(1395)View All Reviews
4 fl ozUPC: 0030045039105
Low Stock
Purchase Options
Located in AISLE 12
$8.49

Product Details

Intended for kids 6 to 11 years of age, Children's Tylenol Cold + Flu Oral Suspension provides temporary relief from a wide range of kids' cold and flu symptoms, including minor aches and pains, headache, sore throat, cough, stuffy nose, sneezing, and runny nose. The formula also temporarily reduces fever. This liquid medicine for kids comes in a kid-friendly grape flavor and is free of ibuprofen, alcohol, and aspirin. Each 5-milliliter contains 160 milligrams of the pain reliever and fever reducer acetaminophen and 1 milligram of the antihistamine chlorpheniramine maleate. Each 5-milliliter also contains 5 milligrams of the cough suppressant dextromethorphan HBr and 2.5 milligrams of the nasal decongestant phenylephrine HCl. Tylenol is the #1 pediatrician recommended brand for pain & fever relief and has been relied on by parents for over 60 years.

  • Children's Tylenol Oral Suspension Liquid Medicine for kids' cold & flu symptoms
  • Temporarily relieves cold & flu symptoms including minor aches & pains, headache & sore throat
  • Also temporarily reduces fever & relieves cough, stuffy or runny nose, & sneezing
  • Each 5-milliliter contains 160 mg of acetaminophen pain reliever & fever reducer
  • Also with 1 mg of chlorpheniramine maleate, 5 mg of dextromethorphan HBr & 2.5 mg phenylephrine HCl

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.81(1395)
    5
    (1174)
    4
    (188)
    3
    (24)
    2
    (2)
    1
    (7)